Hello Dr. Naderi,
I had Juvederm injected in my tear troughs nearly 4 months ago, and some was also removed with hyaluronidaise. They were poor results due to severe bruising (or tyndall, or hemosiderin staining…still not sure). The discoloration and juvederm is subsiding, thank goodness.
My question is have you ever heard of texture changes in skin after juvederm (or any filler) injection? Either due to the filler itself or maybe trauma from the injection? I feel that my skin is more leathery in some sections than before, what would cause this? Can anything be done about it?
Thank You so much,
Tough to say without seeing you but the Juvederm itself can cause some watery edema making the skin look more waxy. The injection needle can cause edema and scar tissue. The Hyualuronidase injections could cause edema or even hypersensitivity. The best thing is to probably just leave things alone till the Juvederm resobs completely then take a look in a year from now. You can use makeup to improve the area for now. See your doctor. Most of the side effects should be temporary and resolve with time but I have seen patients chase the problem and create more trauma and new problems.